Hi herane, & welcome to the site. That could depend on a lot of things. Are you on any medications or anything like that? Are you speaking of fresh fruit or canned? You could be allergic to some kinds of fruits too. There could be many variations of things that could be causing this problem.Sweets that are sweetened with aritificial sweetners can cause some people to have stomach problems as with aspertame which is used as a non sugar sweetener. It can cause cramping & sometimes diarrhea with some people that are sensitive to it. Not knowing your history it's just an educated guess as we are not medical professionals on this site. More information might help to get a better answer...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 10 answers
Posted 18 Mar 2013 • 4 answers
Posted 7 Oct 2014 • 1 answer
Posted 17 Nov 2014 • 2 answers
Posted 4 Jun 2015 • 1 answer